MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171060440
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit.G4: premarket / 510(k) #: k141521, k141597.
 
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the artificial arteriovenous fistula.A 6.0 x 40, 40cm mustang balloon catheter was selected for use.During the procedure, the balloon was dilated once at 22 atmospheres (atm) less than the bursting pressure.After 40 seconds, it was observed that the balloon pressure was decreased, and the balloon was damaged and longitudinally ruptured were noted.The device was removed, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the artificial arteriovenous fistula.A 6.0 x 40, 40cm mustang balloon catheter was selected for use.During the procedure, the balloon was dilated once at 22 atmospheres (atm) less than the bursting pressure.After 40 seconds, it was observed that the balloon pressure was decreased, and the balloon was damaged and longitudinally ruptured were noted.The device was removed, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that 80% stenosed target lesion was located in the mild tortuous and moderately calcified vessel.The balloon ruptured upon first inflation at 21 atmospheres (atm).The expansion pressure was less than the burst pressure.After 35 seconds, it was found that the pressure had decreased and the balloon was damaged.The balloon was withdrawn from the patient due to pressure relief caused by the damaged balloon.
 
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit.G4: premarket / 510(k) #: k141521, k141597.Device evaluated by mfr: the mustang was returned for analysis.Visual examination of the returned device found that the balloon was tightly folded and did not appear to be subjected to positive pressure.The investigator inflated the balloon to its rated burst pressure with no leaks or issues noted.A visual examination of the markerbands identified no issues.A visual and tactile examination identified no kinks or damage to the shaft.A visual examination of the distal tip identified damage.
 
Event or Problem Description

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22916491
Report Number2124215-2025-60676
Device Sequence Number13207352
Product Code FGE
UDI-Device Identifier08714729793564
UDI-Public(01)08714729793564(17)270813(10)34625987
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171060440
Device Catalogue NumberH74939171060440
Device Lot Number0034625987
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer09/22/2025
11/10/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date10/15/2025
12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexMale
Patient Weight60 KG